Open Access
Translator Disclaimer
June, 2002 Strict Quantization of Solvable Symmetric Spaces
Pierre Bieliavsky
J. Symplectic Geom. 1(2): 269-320 (June, 2002).


This work is a contribution to the area of Strict Quantization (in the sense of Rieffel) in the presence of curvature and non-Abelian group actions. More precisely, we use geometry to obtain explicit oscillatory integral formulae for strongly invariant strict deformation quantizations of a class of solvable symplectic symmetric spaces. Each of these quantizations gives rise to a field of (pre)-C*-algebras whose fibers are function algebras which are closed under the deformed product. The symmetry group of the symmetric space acts on each fiber by C*-algebra automorphisms.


Download Citation

Pierre Bieliavsky . "Strict Quantization of Solvable Symmetric Spaces." J. Symplectic Geom. 1 (2) 269 - 320, June, 2002.


Published: June, 2002
First available in Project Euclid: 12 August 2004

zbMATH: 1032.53080
MathSciNet: MR1959584

Rights: Copyright © 2002 International Press of Boston


Vol.1 • No. 2 • June, 2002
Back to Top